S 3 -bundles and exotic actions
Bulletin de la Société Mathématique de France, Volume 112 (1984), pp. 69-92.
@article{BSMF_1984__112__69_0,
     author = {Rigas, A.},
     title = {$S^3$-bundles and exotic actions},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {69--92},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {112},
     year = {1984},
     doi = {10.24033/bsmf.2001},
     zbl = {0573.57010},
     mrnumber = {86i:57028},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2001/}
}
TY  - JOUR
AU  - Rigas, A.
TI  - $S^3$-bundles and exotic actions
JO  - Bulletin de la Société Mathématique de France
PY  - 1984
DA  - 1984///
SP  - 69
EP  - 92
VL  - 112
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2001/
UR  - https://zbmath.org/?q=an%3A0573.57010
UR  - https://www.ams.org/mathscinet-getitem?mr=86i:57028
UR  - https://doi.org/10.24033/bsmf.2001
DO  - 10.24033/bsmf.2001
LA  - en
ID  - BSMF_1984__112__69_0
ER  - 
%0 Journal Article
%A Rigas, A.
%T $S^3$-bundles and exotic actions
%J Bulletin de la Société Mathématique de France
%D 1984
%P 69-92
%V 112
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2001
%R 10.24033/bsmf.2001
%G en
%F BSMF_1984__112__69_0
Rigas, A. $S^3$-bundles and exotic actions. Bulletin de la Société Mathématique de France, Volume 112 (1984), pp. 69-92. doi : 10.24033/bsmf.2001. http://www.numdam.org/articles/10.24033/bsmf.2001/

[A-H-S] Atiyah (M. F.), Hitchin (N. J.) and Singer (I. M.). - Self duality in four-dimensional riemannian geometry, Proc. R. Soc. London, Series A, Vol. 362, 1978, pp. 425-461. | MR | Zbl

[C-G] Cheeger (J.) and Gromoll (D.). - On the structure of complete open manifolds of non-negative curvature, Ann. Math., Vol. 96, 1972, pp. 413-443. | MR | Zbl

[D-R] Derdzinski (A) and Rigas (A). - Unflat connections in 3-sphere bundles over S4, Trans. A.M.S., Vol. 265, No. 2, 1981, pp. 485-493. | MR | Zbl

[E-K] Eells (J.) and Kuiper (N). - An invariant for certain smooth manifolds, Ann. Mat. Pura Appl., 1962, pp. 93-110. | MR | Zbl

[G-M] Gromoll (D.) and Meyer (W.). - An exotic sphere with non-negative sectional curvature, Ann. Math., Vol. 100, 1974, pp. 407-411. | MR | Zbl

[H] Hilton (P.). - Suspension theorems and the generalized Hopf Invariant, Proc. London Math. Soc., Vol. 3, No 1, 1951, pp. 462-492. | MR | Zbl

[HU] Hu (S.-T.). - Homotopy theory, Academic Press, 1959. | MR | Zbl

[J-W] James (I. M.) and Whitehead (J. H. C.). - The homotopy theory of sphere bundles over spheres I and II, Proc. London Math. Soc., Vol. 4, 1954, pp. 196-218 and Vol. 5, 1955, pp. 148-166. | Zbl

[K-N] Kobayashi (S.) and Nomizu (K.). - Foundations of differential geometry, I, Interscience, New York and London, 1963. | MR | Zbl

[R1] Rigas (A.). - Geodesic spheres as generators of πqO, πq+1 BO, Jour. dif. geom., Vol. 13, No. 4, 1978, pp. 527-545. | MR | Zbl

[R2] Rigas (A.). - Some bundles of non-negative curvature, Math. Ann., Vol. 232, 1978, pp. 187-193. | MR | Zbl

[S] Steenrod (N.). - The topology of fibre bundles, Princeton, Princeton Univ. Press, 1951. | MR | Zbl

[T] Tamura (I.). - Homeomorphy classification of total spaces of sphere-bundles over spheres, J. Math. Soc. Japan, Vol. 10, 1958, pp. 29-43. | MR | Zbl

[W] Wall (C. T. C.). - Surgery on compact manifolds, Academic Press, 1970. | MR | Zbl

[We] Weinstein (A.). - Fat bundles and symplectic manifolds, Advances in Math., Vol. 37, No. 3, 1980, pp. 239-250. | MR | Zbl

Cited by Sources: